• Users Online: 475
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2015  |  Volume : 27  |  Issue : 4  |  Page : 154-156

Haemorrhagic shock due to spontaneous splenic haemorrhage complicating antiplatelet therapy: endovascular management


1 Christian Medical College, Vellore, Tamil Nadu, India
2 Department of Surgery, Christian Medical College, Vellore, Tamil Nadu, India

Correspondence Address:
Garge S Shaileshkumar
MD, DNB Radiology, FVIR Intervention Radiology, Department of Radiology, Christian Medical College Hospital, Ida Scuder Road, 632004 Vellore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1110-7782.174948

Rights and Permissions

Spontaneous splenic haemorrahge and rupture is a rare but life-threatening condition requiring urgent diagnosis and treatment. Splenic haemorrhage and rupture precipitated by thrombolytic or antiocoagulant therapy has been reported frequently in the literature, but only two cases due to ticlopidine and one case due to salicyclate have been reported. We report the case of a 54-year-old man with haemorrhagic shock due to spontaneous splenic haemorrhage and rupture following dual antiplatelet (aspirin and clopidogrel) therapy. He was successfully treated with selective angioembolization of the bleeding branch of the splenic artery.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed660    
    Printed12    
    Emailed0    
    PDF Downloaded83    
    Comments [Add]    

Recommend this journal